The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
360 Posts
Discussion Starter · #1 ·
For the second time in about a week I've had spasms in my bladder that make me feel like I'm going to leak urine, although I don't at this point. I don't see bladder spasms listed as one of the side effects of Imuran, which is the only new drug I've been taking. I started it about three weeks ago. However, when I Googled Imuran and bladder spasms one hit came up that said it caused bladder spasms in some people.

What I'd like to know is, do any of you have this problem, with or without Imuran? Whenever something new crops up I can't figure out if it's a drug side effect or some lovely new symptom of either the SJS or lupus. Thank you for any information you can provide.
 

·
Registered
Joined
·
15,684 Posts
Hi Jesse,

No I havent experienced bladder spasms due to Imuran, however I have had them in times of crazy lupus activity and nervous system involvement.

Oxybutrin helps a lot, your GP can prescribe it for you :)

love
Lily
 

·
Registered
Joined
·
360 Posts
Discussion Starter · #3 ·
Thanks Lily. I do have nervous system involvement so maybe there's a connection. I've only had two short episodes. Maybe I'll get lucky and it won't progress. Yeah, right.
 
1 - 3 of 3 Posts
Top